# SDR MASA200601327

- Difficulty date: May 14, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,076 hours, 6,143 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH RON CLT.  O/B SPOILERONS AND O/B FLIGHT SPOILERS FAULT CAUTION MESSAGE ON FINAL.  MX RESET THE SYSTEM.
